MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 73143-02
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the quest valve on the arterial vent line disconnected which caused an approximate 500 millimeter (ml) blood loss.The surgical procedure was completed successfully.There was no delay and no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information received from the user that at the time of the reported issue, the flow was around 3.5 liters per minute (l/min), and the pressure was at 60 mmhg positive pressure.Per supplier evaluation, there were no manufacturing or quality concerns identified during production of the lot.
 
Additional Manufacturer Narrative
Updated blocks: b1, b2, and b5.
 
Event or Problem Description
Per clinical review: the complaint involved a tubing pack that had a quest valve leak blood during cardiopulmonary bypass (cpb).The valve was changed out.There was approximately a 500 milliliter (ml) loss of blood.The surgery was successfully completed.The valve was not returned to the manufacturer for further investigation.The valve was in the aortic root vent line.
 
Additional Manufacturer Narrative
Updated block: d4, h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key18431947
Report Number1212122-2024-00001
Device Sequence Number6808521
Product Code OEZ
UDI-Device Identifier00699753500143
UDI-Public(01)00699753500143(17)240831(10)313116806
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number73143-02
Device Lot Number313116606
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/23/2024
04/01/2024
03/31/2025
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date03/18/2024
04/25/2024
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown